Annals of Mathematical Statistics

A Note on the Sequential $t$-Test

J. Sacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 6 (1965), 1867-1869.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699818

Digital Object Identifier
doi:10.1214/aoms/1177699818

Mathematical Reviews number (MathSciNet)
MR184344

Zentralblatt MATH identifier
0163.40701

JSTOR
links.jstor.org

Citation

Sacks, J. A Note on the Sequential $t$-Test. Ann. Math. Statist. 36 (1965), no. 6, 1867--1869. doi:10.1214/aoms/1177699818. https://projecteuclid.org/euclid.aoms/1177699818


Export citation